# SDR REXA201100892

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 24,174 hours, 21,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S FLASH LIGHT BATTERY INDICATOR NOT FLASHING.  REMOVED AND REPLACED F/O'S FLASHLIGHT ASSY IAW AMM 25-61-02.  OP CK GOOD.  REMOVED AND REPLACED F/O'S FLASHLIGHT ASSY IAW AMM 25-61-02 OP CHECK GOOD.  VERIFIED PARTS EFFECTIVITY.
